Global regularity of N-dimensional generalized MHD system with anisotropic dissipation and diffusion

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

Motivated by the anisotropic Navier-Stokes equations that have much applications in studying fluids in thin domains, in particular meteorology and oceanography, we study the magnetohydrodynamics system with generalized dissipation and diffusion, considering different exponents of the fractional Laplacians with logarithmic worsening applied to different directions and components of the solution vector fields. The results indicate that it is possible to regularize the flows by anisotropic dissipation, some components in various directions allowed to be below the critical exponents in the expense of others being above.

Original languageEnglish
Pages (from-to)176-191
Number of pages16
JournalNonlinear Analysis, Theory, Methods and Applications
Volume122
DOIs
StatePublished - Jul 1 2015

Keywords

  • Besov spaces
  • Fractional Laplacian
  • Global regularity
  • Magnetohydrodynamics system
  • Navier-Stokes equations

Fingerprint Dive into the research topics of 'Global regularity of N-dimensional generalized MHD system with anisotropic dissipation and diffusion'. Together they form a unique fingerprint.

Cite this